Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 291

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An extension of the Crouzeix–Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow
Daniele A. Di Pietro and Simon Lemaire.
Math. Comp. 84 (2015), 1-31
Abstract, references and article information
Full-text PDF    
Finite element error estimates on the boundary with application to optimal control
Thomas Apel, Johannes Pfefferer and Arnd Rösch.
Math. Comp. 84 (2015), 33-70
Abstract, references and article information
Full-text PDF    
A multi-level correction scheme for eigenvalue problems
Qun Lin and Hehu Xie.
Math. Comp. 84 (2015), 71-88
Abstract, references and article information
Full-text PDF    
Superconvergence analysis of the linear finite element method and a gradient recovery postprocessing on anisotropic meshes
Weiming Cao.
Math. Comp. 84 (2015), 89-117
Abstract, references and article information
Full-text PDF    
Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces
Vincent Lescarret and Enrique Zuazua.
Math. Comp. 84 (2015), 119-152
Abstract, references and article information
Full-text PDF    
Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem
Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef.
Math. Comp. 84 (2015), 153-186
Abstract, references and article information
Full-text PDF    
A dwindling filter line search method for unconstrained optimization
Yannan Chen and Wenyu Sun.
Math. Comp. 84 (2015), 187-208
Abstract, references and article information
Full-text PDF    
A perturbation approach for an inverse quadratic programming problem over second-order cones
Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang.
Math. Comp. 84 (2015), 209-236
Abstract, references and article information
Full-text PDF    
Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients
Ben Adcock and Anders C. Hansen.
Math. Comp. 84 (2015), 237-270
Abstract, references and article information
Full-text PDF    
A fast algorithm for the energy space boson Boltzmann collision operator
Jingwei Hu and Lexing Ying.
Math. Comp. 84 (2015), 271-288
Abstract, references and article information
Full-text PDF    
Determination of all rational preperiodic points for morphisms of PN
Benjamin Hutz.
Math. Comp. 84 (2015), 289-308
Abstract, references and article information
Full-text PDF    
Estimating the counts of Carmichael and Williams numbers with small multiple seeds
Zhenxiang Zhang.
Math. Comp. 84 (2015), 309-337
Abstract, references and article information
Full-text PDF    
Computing prime divisors in an interval
Minkyu Kim and Jung Hee Cheon.
Math. Comp. 84 (2015), 339-354
Abstract, references and article information
Full-text PDF    
Erratum: “On the computation of local components of a newform”
David Loeffler and Jared Weinstein.
Math. Comp. 84 (2015), 355-356
Abstract, references and article information
Full-text PDF    
Computing the residue of the Dedekind zeta function
Karim Belabas and Eduardo Friedman.
Math. Comp. 84 (2015), 357-369
Abstract, references and article information
Full-text PDF    
Computing the torsion of the $p$-ramified module of a number field
Frédéric Pitoun and Firmin Varescon.
Math. Comp. 84 (2015), 371-383
Abstract, references and article information
Full-text PDF    
Divisibility of reduction in groups of rational numbers
Francesco Pappalardi.
Math. Comp. 84 (2015), 385-407
Abstract, references and article information
Full-text PDF    
Small-span Hermitian matrices over quadratic integer rings
Gary Greaves.
Math. Comp. 84 (2015), 409-424
Abstract, references and article information
Full-text PDF    
Computing the moment polynomials of the zeta function
Michael O. Rubinstein and Shuntaro Yamagishi.
Math. Comp. 84 (2015), 425-454
Abstract, references and article information
Full-text PDF    
Approximating amoebas and coamoebas by sums of squares
Thorsten Theobald and Timo de Wolff.
Math. Comp. 84 (2015), 455-473
Abstract, references and article information
Full-text PDF    
A fast algorithm for reversion of power series
Fredrik Johansson.
Math. Comp. 84 (2015), 475-484
Abstract, references and article information
Full-text PDF    
On root posets for noncrystallographic root systems
Michael Cuntz and Christian Stump.
Math. Comp. 84 (2015), 485-503
Abstract, references and article information
Full-text PDF    
A primality test for $Kp^{n}+1$ numbers
José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil.
Math. Comp. 84 (2015), 505-512
Abstract, references and article information
Full-text PDF